Our expert says:
Its really hard to be sure in the first few days, whether any but the most severe and unusual effects are due to the new drug or not, though its a good idea tyo call your prescribing doc, who knows your details best, to check this. In terms of moody, impatient, etc., its unlikely any such drug would have yet had the chance to have had enough impact to cause such symptoms within the first day. Similarly, it wont have had the chance to start showing its major effects yet, and the anxiety relief, though welcome, could be a placebo effect, though none the less welcome for that. See how it goes in the next few days, and contact your prescribing doc by phone if the headaches get worse.
And let us know how it goes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.